# SDR DALA2022032502014

- Difficulty date: March 23, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 105,804 hours, 15,508 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Stuck
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 1L DOOR WOULD NOT ARM. CORRECTIVE ACTION: FOUND OUTSIDE HANDLE STUCK. CYCLE HANDLE PER B767 AMM 52-11. OK FOR SVC. (8869638)
